MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. DYNASTY® BF SHELL 58MM GROUP G; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. DYNASTY® BF SHELL 58MM GROUP G; HIP COMPONENT
Model Number DSBFGG58
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Pain (1994); Metal Related Pathology (4530); Swelling/ Edema (4577)
Date of Event 04/27/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, the patient experienced dislocation, loss of mobility, swelling, adverse tissue reaction, and pain due to metal-on-metal components.
 
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.

Brand Name
DYNASTY® BF SHELL 58MM GROUP G
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key16282926
Report Number3010536692-2023-00016
Device Sequence Number6701363
Product Code JDL
UDI-Device IdentifierM684DSBFGG581
UDI-PublicM684DSBFGG581
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K082924
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberDSBFGG58
Device Catalogue NumberDSBFGG58
Device Lot Number1737935
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2023
Supplement Date Received by Manufacturer01/13/2023
Initial Report FDA Received Date02/02/2023
Supplement Report FDA Received Date05/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale